| Model Number |
MMT-751NAS |
| Medical Device Problem Code |
Insufficient Flow or Under Infusion (2182)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/24/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Information received by medtronic indicated that insulin pump was not delivering insulin as it should have.Customer experiencing slowness of insulin delivery since last 6 moth.No harm requiring medical intervention was reported.Insulin pump will be returned for analysis.
Additional Manufacturer Narrative
Device received with all operating currents within specification and passed functional testing including the rewind, a21 error test, basic occlusion test, occlusion test, prime/a33 test, excessive no delivery test and displacement test.No possible over/under delivery anomaly noted.Device was downloaded to carelink pro properly and all bolus delivered were found at the carelink report.Device passed the delivery accuracy test at 0.0877 inches.(b)(4).